# SDR C2XA09SH393

- Difficulty date: October 31, 2009
- Submitted: October 31, 2009
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 25,927 hours, 19,347 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING CHECK LT ENG FRONT MOUNTING FLANGE HAS 24 CORRODED (LEVEL 2 LOCAL) BOLT HOLES.  MAINTENANCE CLEANED, REAMED AND POLISHED UP TO 0.306 CORRODED HOLES AT 24 LT ENG MOUNTING FLANGE BOLT HOLES IAW EMB-145 RR AE3007A; 72-25-30.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
